Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Anyone else get the 'jitters'?

katekellykatekelly Posts: 975
edited 1. Feb 2013, 11:03 in Community Chit-chat archive
Hi Folks,

Just a quick question -does anyone else gets the jitters from having huge doses od steroids? I'm going out of my mind here- can't rest or keep still -not sleeping even with sleeping tabs- I'm beside myself here. Hubby says he's gonna put me in the bath with a load of washing powder and the laundry and I can agitate it all!!

That is not being helpful -funny yes helpful no!

Ideas please for coping - I've got more bloody tiks than a cheap Sekonda watch!!!

Hellllllpppppp!

Kate xx

Comments

  • LignumVitaeLignumVitae Posts: 1,972
    edited 30. Nov -1, 00:00
    In a word, yes, it's like taking speed or something...I think. I really notice it after a shot, all buzzy with nowhere to buzz. Think that is why I sometimes over do it and undo the effects of the jab. Good luck coping with it!
    Hey little fighter, things will get brighter
  • LignumVitaeLignumVitae Posts: 1,972
    edited 30. Nov -1, 00:00
    Sorry, incomplete response...drinking lots of water helps but that might just be me making myself feel calmer (I'm a keep hydrated kinda girl).
    Hey little fighter, things will get brighter
  • dreamdaisydreamdaisy Posts: 31,567 ✭✭✭
    edited 30. Nov -1, 00:00
    This usually crops up on LWA rather than CC but yes, I believe it's a familiar response to large steroid doses. It can't be pleasant and I hope it eases soon. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • barbara12barbara12 Posts: 20,943 ✭✭
    edited 30. Nov -1, 00:00
    Kate this is one of the known side effects of steroids, we use to say on here, you can come and paint my ceiling or do the house work for us.
    It can be such an uneasy feeling.
    I hope it eases up for you very soon xx
    Love
    Barbara
  • frogmortonfrogmorton Posts: 26,327 ✭✭✭✭
    edited 30. Nov -1, 00:00
    Yes Kate!

    I remember (Barbara is right!) Trisher I think doing everyone's ceilings for them at night while the rest of us were quietly Zzzzing :wink:

    How long are you on that dose for and do you feel ok otherwise?

    Love

    Toni xxx
    Love

    Toni xxx
  • katekellykatekelly Posts: 975
    edited 30. Nov -1, 00:00
    frogmorton wrote:
    Yes Kate!

    I remember (Barbara is right!) Trisher I think doing everyone's ceilings for them at night while the rest of us were quietly Zzzzing :wink:

    How long are you on that dose for and do you feel ok otherwise?

    Love

    Toni xxx
    Hi Toni,

    Reducing the dose slowly down but as well as the oral steroids I've not long had 3 x 500 mg infusions so am now starting to look like Sylvester Stallone and not the toned version neither :shock: xx
  • frogmortonfrogmorton Posts: 26,327 ✭✭✭✭
    edited 30. Nov -1, 00:00
    [Hi Toni,

    Reducing the dose slowly down but as well as the oral steroids I've not long had 3 x 500 mg infusions so am now starting to look like Sylvester Stallone and not the toned version neither :shock: xx[/quote]

    Oh no :?

    not good then :(
    Love

    Toni xxx
Sign In or Register to comment.